advertisement
Question
Posted by: Andrea | 2009/10/28

Ankle swelling &  constant adominal pain

Medical mystery to my doctor as I have had everything scanned from heart, lungs, liver, pancrease and gall bladder. I have a constant pain under ribs right hand side from the liver to the kidney and left hand side between heart and lung and as the pain increases my ankles swell. I am prone to very low blood pressure eg 50/70 yet they can' t find anything wrong with the heart, the liver is not swollen, the sugar levels in blood is fine and gall bladder functioning with no signs of stones. Why do my ankles swell and legs feel heavy - is this an allergy or intolerance? I try not to eat wheat products and have changed to soya to replace milk?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Andrea
Swollen ankles can be caused by heart disease ( heart failure) kidney disease ( nephrosis) or a problem with the flow of the blood from the feet back to the heart ( venous insufficiency) or lymphatic problems ( lymph oedema). It may be that it is a coincidence that the two things happen at the same time and I think you should also be examined for a spastic colon.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/28

Hallo Andrea
Swollen ankles can be caused by heart disease ( heart failure) kidney disease ( nephrosis) or a problem with the flow of the blood from the feet back to the heart ( venous insufficiency) or lymphatic problems ( lymph oedema). It may be that it is a coincidence that the two things happen at the same time and I think you should also be examined for a spastic colon.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement